# SDR USAA2013101400012

- Difficulty date: October 12, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 60,633 hours, 41,379 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron
- Component: Aileron, Boeing
- Component part number: 65C2591118A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK,  DELAMINATION ON RT AILERON UPPER SURFACE AT 0.5 INCH FROM OTBD END & 11 INCHES FROM TRAILING EDGE.  REPAIRED RT AILERON UPPER SURFACE IAW SRM 51-70-04 & 51-70-30.
